Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 500 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2018  |  Volume : 29  |  Issue : 2  |  Page : 435-439
Colistin-induced myasthenic syndrome in a patient with end-stage renal disease


Department of Nephrology, ILS Hospital, Dum Dum, Kolkata, West Bengal, India

Correspondence Address:
Dr. Pratim Sengupta
Department of Nephrology, ILS Hospital, Dum Dum, Kolkata, West Bengal
India
Login to access the Email id


DOI: 10.4103/1319-2442.229273

PMID: 29657216

Rights and Permissions

With resurgence of multidrug resistance (MDR) bacteria and no new novel broad-spectrum antibiotic in research pipeline, usage of older generation antibiotics, once discarded due to their toxicity profile are becoming popular again. Often these drugs are the only option left in managing MDR bacteria-related sepsis. Colistin is one of such antibiotic which is often used in recent times after decades of its avoidance due to its diverse toxicity profile. In this case report, we present a rare myasthenic syndrome like neuromuscular complication developed in a patient after receiving colistin for treatment of MDR Klebsiella-related urosepsis.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1869    
    Printed26    
    Emailed0    
    PDF Downloaded182    
    Comments [Add]    

Recommend this journal